Institute of Information Theory and Automation

Publication details

Relationship between the concave integrals and the pan-integrals on finite spaces

Journal Article

Ouyang Y., Li J., Mesiar Radko


serial: Journal of Mathematical Analysis and Applications vol.424, 2 (2015), p. 975-987

keywords: Monotone measure Minimal atom, Concave integral, Pan-integral, Minimal atom

preview: Download

abstract (eng):

This study discusses the relationship between the concave integrals and the pan-integrals on finite spaces. The minimal atom of a monotone measure is introduced and some properties are investigated. By means of two important structure characteristics related to minimal atoms: minimal atoms disjointness property and subadditivity for minimal atoms, a necessary and sufficient condition is given that the concave integral coincides with the pan-integral with respect to the standard arithmetic operations + and on finite spaces. Following this result, we have shown that these two integrals coincide if the underlying monotone measure is subadditive.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation